MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC SUBSCAPULARIS REPAIR SUTURE KIT (BASIC); NON-ABSORBABLE UHMWPE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC SUBSCAPULARIS REPAIR SUTURE KIT (BASIC); NON-ABSORBABLE UHMWPE SURGICAL SUTURE
Model Number 110046602
Medical Device Problem Codes Device Misassembled During Manufacturing /Shipping (2912); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation at this time.A review of the device history record was performed and all product met requirements prior to release.The report could not be substantiated and a cause for the event could not be established.A reminder has been issued to manufacturing to accurately assemble.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the subscap repair kit had x3 shuttles and x1 tag suture.".

Brand Name
SUBSCAPULARIS REPAIR SUTURE KIT (BASIC)
Common Device Name
NON-ABSORBABLE UHMWPE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key16742270
Report Number3006981798-2023-00017
Device Sequence Number15087909
Product Code GAT
UDI-Device Identifier00840277401373
UDI-Public00840277401373
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110046602
Device Lot Number22080509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown